# SDR 7C7A2019031300491

- Difficulty date: March 13, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 44,991 hours, 51,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERABLE. BATTERY POWER SUPPLY REMOVED AND REPLACED REFERENCING 7H-NRW-6949
